MathSciNet Relay Station
MathSciNet bibliographic data
MR2435369 (2009j:60179) 60J75 (45J05 60H10 91B30)
Yang, Hu; Zhang, Zhimin Gerber-Shiu discounted penalty function in a Sparre Andersen model with multi-layer dividend strategy. Insurance Math. Econom. 42 (2008), no. 3, 984–991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement